# SDR HKGA201910108025

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Pax Door
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, INTERNAL BACK UP FITTING FOR AFT LOWER STOP FITTING IS CORRODED (WITH DOOR CLOSED). MATCH DRILLED NEW INTERNAL BACKUP FITTING, INSTALLED NEW INTERNAL BACKUP FITTING (IAW EMB120 SRM 51-25-00, 51-40-02 REV 58). INSTALLED AFT LOWER STOP FITTING HAND RAIL CROSS BRACE AND HAND RAIL RETURN SPRING (IAW EMB120 AMM 20-10-01, 52-10-01 REV 44).
